Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Sore throat due to blisters on tonsils. Took a round of Augmentin, still spots exist. What could it be ?

Last Thanksgiving, I had a sore throat . I looked in the mirror and saw what looked like blisters on my tonsils, similar to those that might be on your feet , with pus inside. I went to the clinic the next day, and the PA said I had normal, healthy tonsils. About a month later, I went to another clinic about the same thing. They did a mono and strep test, both were negative. They did acknowledge the blisters. Now, nearly a year later, the blisters look similar to deflated balloons and I still have pretty bad sore throats. I finished a round of Augmentin , for strep. Two days later the spots on my tonsils started hurting again. I am wondering what this could be, and do I need to see an ENT?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thnak for your query.You had repeated throat infection over a period of one year.This as a follicular Tonsillitis and needs Tonsillectomy .Please consult E.N.T.specialist for further treatment.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor